Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A characterization of closed images of metric spaces
HTML articles powered by AMS MathViewer

by L. Foged PDF
Proc. Amer. Math. Soc. 95 (1985), 487-490 Request permission

Abstract:

We prove that a regular topological space is the image of a metric space under a closed mapping if and only if it is a Fréchet space with a $\sigma$-hereditarily closure-preserving $k$-network.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 54E99
  • Retrieve articles in all journals with MSC: 54C10, 54E99
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 95 (1985), 487-490
  • MSC: Primary 54C10; Secondary 54E99
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0806093-3
  • MathSciNet review: 806093